Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    29
  • comments
    7
  • views
    7374

3 days off accutane


JamesD91

354 views

Hi guys, been off accutane now for 3 days, all side effects still feel the same. hopefully they will lessen and completelely diminsh soon. i stillhave red marks that look pretty bad. however if they healed my face would be clear at this moment. so i guess i am optimistic.

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×